# SDR SWAA2022021872408

- Difficulty date: January 21, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 59,491 hours, 36,468 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Bracket
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SUPPORT BRACKET LOCATED AT BS 1016 BETWEEN S-2R AND S-2L AT VERTICAL STABILIZER 2022-58053 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23.;[02] REPLACED SUPPORT BRACKET (SPRING) AND FASTENERS LOCATED AT BS 1016 BETWEEN S-2R AND S-2L AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ; B737-700 SRM 51-40-02 AND DRAWING #176A3101 REV.-;[03] REPLACED SUPPORT BRACKET (SPRING) AND FASTENERS LOCATED AT BS 1016 BETWEEN S-2R AND S-2L AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ; B737-700 SRM 51-40-02 AND DRAWING #176A3101 REV.-
